# SDR UALA2012091705230

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 146N62698
- Condition: Chafed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR R-4 CENTERING GUIDE CHAFES FITTING.  REPLACED P/N 146N6269-8 TRACK ASSY FITTING R-4 DOOR, AFT UPPER INNER SIDE PER SRM 51-40- 2.  RIG CHECK GOOD PER MM.
